RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lazakovich, Nikolay Viktorovich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:588
Abstract pages:891
Full texts:243
References:49
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person30645
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/224830

Publications in Math-Net.Ru
2005
1. N. V. Lazakovich, O. L. Yablonskii, “Limit behavior of Ito finite sums with avaraging”, Teor. Veroyatnost. i Primenen., 50:4 (2005),  711–732  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 50:4 (2006), 612–630  isi
2001
2. N. V. Lazakovich, O. L. Yablonskii, “On approximation of solutions to a class of stochastic equations”, Sibirsk. Mat. Zh., 42:1 (2001),  87–102  mathnet  mathscinet  zmath; Siberian Math. J., 42:1 (2001), 75–90  isi
1998
3. N. V. Lazakovich, S. P. Stashulenok, T. V. Stemkovskaya, “Associated solutions of equations in differentialsin the direct product of algebras of generalized random processes”, Teor. Veroyatnost. i Primenen., 43:2 (1998),  272–293  mathnet  mathscinet  zmath; Theory Probab. Appl., 43:2 (1999), 221–238  isi
1996
4. N. V. Lazakovich, S. P. Stashulenok, “An approximation of the Ito and Stratonovich stochastic integrals by elements of a direct product of algebras of generalized random processes”, Teor. Veroyatnost. i Primenen., 41:4 (1996),  785–809  mathnet  mathscinet  zmath; Theory Probab. Appl., 41:4 (1997), 695–715  isi
1995
5. N. V. Lazakovich, S. P. Stashulenok, I. V. Yufereva, “Stochastic differential equations in the algebra of generalized random processes”, Differ. Uravn., 31:12 (1995),  2080–2082  mathnet  mathscinet; Differ. Equ., 31:12 (1995), 2056–2058

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019